# SDR UPS97221814

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 4 SLAT AFT SPAR CRACKED AT O/B END.  INSTALLED DOUBLERS PER SRM 51-40-4.
